# SDR IPXA2022032680513

- Difficulty date: March 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: 65B108579
- Condition: Corroded
- Location: No.18 Vc Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3CORROSION DAMAGE WAS FOUND ON STRINGER (P/N : 65B10857-9) ON R/H WING NO.18 V.C FLAPREPLACE PART I.A.W. 747-400SF SRM 51-40-02-0G , REV.53.00 AND BOEING DWG 65B15170 SH 2 , REV H.
